Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 3, Issue 1, 2016
Metadata
 

The infinite derivatives of Okamoto's self-affine functions: an application of $\beta$-expansions
Pieter C. Allaart
pp. 1–31
Abstract | Full-Text PDF (396 KB) | Metadata

On the Hausdorff and packing measures of slices of dynamically defined sets
Ariel Rapaport
pp. 33–74
Abstract | Full-Text PDF (316 KB) | Metadata

Magnetic fields on resistance spaces
Michael Hinz and Luke G. Rogers
pp. 75–93
Abstract | Full-Text PDF (210 KB) | Metadata